Vol. 7, No. 5, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
On the omega values of generators of embedding dimension-three numerical monoids generated by an interval

Scott T. Chapman, Walter Puckett and Katy Shour

Vol. 7 (2014), No. 5, 657–667
Abstract

We offer a formula to compute the omega values of the generators of the numerical monoid S = k,k + 1,k + 2 where k is a positive integer greater than 2.

Keywords
numerical monoid, omega function, factorizations
Mathematical Subject Classification 2010
Primary: 13A05, 13F15, 20M14
Milestones
Received: 14 May 2013
Revised: 21 November 2013
Accepted: 21 November 2013
Published: 1 August 2014

Communicated by Vadim Ponomarenko
Authors
Scott T. Chapman
Department of Mathematics and Statistics
Lee Drain Building, Room 420
1900 Avenue I
Sam Houston State University
Huntsville, TX 77340
United States
Walter Puckett
Department of Mathematics and Statistics
Lee Drain Building, Room 420
1900 Avenue I
Sam Houston State University
Huntsville, TX 77340
United States
Katy Shour
Department of Mathematics and Statistics
Lee Drain Building, Room 420
1900 Avenue I
Sam Houston State University
Huntsville, TX 77340
United States